Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Number 2  


Categoricity in uncountable powers and $\aleph _{1}$-homogeneous models
O. V. Belegradek
125
The $m$-degrees of simple sets
A. N. Degtev
130
Quasiregular ideals in finitely generated alternative rings
K. A. Zhevlakov
140
The radical and representations of alternative rings
K. A. Zhevlakov
162
A locally right-nilpotent radical in the class of right-alternative rings
I. M. Mikheev
174
A certain example of unsolvable almost Cross varieties of groups
Yu. P. Razmyslov
186
The radicals of Jordan rings
A. M. Slin'ko
206
Two theorems on many-one degrees of recursively enumerable sets
A. H. Lachlan
216
Konstantin Aleksandrovič Ževlakov (obituary)
230
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021